Found 14 Documents (Results 1–14)

Some results and problems for anisotropic random walks on the plane. (English) Zbl 1368.60046

Dawson, Donald (ed.) et al., Asymptotic laws and methods in stochastics. A volume in honour of Miklós Csörgő on the occasion of his 80th birthday. Proceedings of the international symposium on asymptotic methods in stochastics, Ottawa, Canada, July 3–6, 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-3075-3/hbk; 978-1-4939-3076-0/ebook). Fields Institute Communications 76, 55-75 (2015).
MSC:  60G50 60-02
Full Text: DOI arXiv Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field